# SDR SWAA2023060143256

- Difficulty date: April 28, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N961WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36962
- Aircraft time: 37,902 hours, 23,158 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE AREAS OF CORROSION ON AFT CARGO BAY THRESHOLD AT RBL 21-27 BS 787+8-847 WL 156.<[01] VERIFIED APLICABILITY FOR IDENTIFICATION IAW SRM 53-60-15-01-1 AND SRM 53-60-15-1A-1 FOR ALLOWABLE DAMAGE  REMOVED CORROSION ON AFT CARGO BAY THRESHOLD AT AFT CARGO BAY RBL 21-27 BS 787+8 IAW SRM 51-10-02 EVALUATED DAMAGE MEASURES L= 2.0' X W=1.0' D=0.015' REMAINING THICKNESS 0.030' ORIGINAL. THICKNESS: 0.045' FOUND TO BE OUT OF LIMITS IAW SRM 53-60-15-1A-1 A.D.  PARA:4 (G) FIG. 103 DET. A. USED TOOL: ID: ATS 2473 S/N: UNKNOWN DUE DATE: 08/2023;[02] VERIFIED STEPS 1 AND 2 (PARTIAL) AND CORRECTION ACTION ITEM 1 AND MEASUREMENT TABLE (TO BE OUT OF LIMITS).;[03] RECEIVED NEW THRESHOLD P/N 146A8123-25; LOT: 1522932-1 LOCATED AND DRILLED BETWEEN AT RBL 21-27 BS 787+8 BS 847 WL 156 IAW SRM 51-40-05 AND DWG: 146A8340 OK TO TOP COAT[11] INSTALLED ON ACB THRSEHOLD WEB AT BS 787+8 BS 847 RBL21 WL 156 IAW SRM 51-40-02 AND DWG 146A8340;[12] VERIFIED CORRECTIVE ACTION 11 AND MEASUREMENT TABLE.
